MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDEWIRE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA GLIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GR3506
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the glidewire broke off inside of the patient.The patient was not harmed.Additional information was received on 30apr2025: patient underwent a diagnostic atrioventricular (av) fistula with attempted recanalization of thrombosed cephalic arch stent.They were able to retrieve and subsequently exteriorize foreign body with a snare and catheter.The guidewire that broke off was a 0.035 wire.The wire was used with a 5fr kumpe catheter.The patient was stable and there was no hemodynamic issues encountered.

Brand Name
GLIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, 418-0 015
JA  418-0015
MDR Report Key22079549
Report Number2243441-2025-00021
Device Sequence Number18318364
Product Code DQX
UDI-Device Identifier04987350773159
UDI-Public(01)04987350773159(17)260630(10)240704
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2025
Report Date (Section F) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberGR3506
Device Catalogue NumberRF*GA35153A
Device Lot Number240704
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/29/2025
Device Age9 MO
Event Location Hospital
Date Report to Manufacturer04/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA05/23/2025